Complex analytic compactifications of C3
Compositio Mathematica, Volume 76 (1990) no. 1-2, pp. 163-196.
@article{CM_1990__76_1-2_163_0,
     author = {Furushima, Mikio},
     title = {Complex analytic compactifications of {C3}},
     journal = {Compositio Mathematica},
     pages = {163--196},
     publisher = {Kluwer Academic Publishers},
     volume = {76},
     number = {1-2},
     year = {1990},
     mrnumber = {1078861},
     zbl = {0721.32012},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__76_1-2_163_0/}
}
TY  - JOUR
AU  - Furushima, Mikio
TI  - Complex analytic compactifications of C3
JO  - Compositio Mathematica
PY  - 1990
SP  - 163
EP  - 196
VL  - 76
IS  - 1-2
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1990__76_1-2_163_0/
LA  - en
ID  - CM_1990__76_1-2_163_0
ER  - 
%0 Journal Article
%A Furushima, Mikio
%T Complex analytic compactifications of C3
%J Compositio Mathematica
%D 1990
%P 163-196
%V 76
%N 1-2
%I Kluwer Academic Publishers
%U http://www.numdam.org/item/CM_1990__76_1-2_163_0/
%G en
%F CM_1990__76_1-2_163_0
Furushima, Mikio. Complex analytic compactifications of C3. Compositio Mathematica, Volume 76 (1990) no. 1-2, pp. 163-196. http://www.numdam.org/item/CM_1990__76_1-2_163_0/

1. M. Artin, On isolated rational singularities of surfaces, Amer. J. Math. 88 (1966) 129-136. | MR | Zbl

2. L. Brenton, Some algebraicity criteria for singular surfaces, Invent. Math. 41 (1977) 129-147. | MR | Zbl

3. M. Furushima, Singular del Pezzo surfaces and complex analytic compactifications of the 3-dimensional complex affine space C3, Nagoya Math. J. 104 (1986) 1-28. | MR | Zbl

4. M. Furushima, Singular K3 surfaces with hypersurface singularities, Pacific J. Math. 125 (1986) 67-77. | MR | Zbl

5. M. Furushima and N. Nakayama, A new construction of a compactification of C3, Tohoku Math. J. 41 (1989), 543-560. | MR | Zbl

6. M. Furushima and N. Nakayama, The family of lines in the Fano 3-fold V5, to appear in Nagoya Math. J. 116 (1989). | MR | Zbl

7. M. Furushima, Complex analytic compactifications of C3, Proc. Japan Akad. 64 Ser. A (1988) 25-26. | MR | Zbl

8. V.A. Iskovskih, Fano 3-fold I, Math. U.S.S.R. Izvestija 11 (1977) 485-527. | Zbl

9. V.A. Iskovskih, Anticanonical models of three-dimensional algebraic varieties, J. Soviet Math. 13-14 (1980) 745-814. | Zbl

10. Y. Kawamata, K. Matsuda and K. Matsuki, Introduction to the minimal model problem, in Algebraic Geometry, Sendai, Advanced Studies in Pure Math. 10, Kinokuniya, Tokyo and North Holland, Amsterdam (1987) 551-590. | MR | Zbl

11. H. Laufer, On minimally elliptic singularities, Amer. J. Math. 99 (1977) 1257-1295. | MR | Zbl

12. S. Mori, Threefolds whose canonical bundles are not numerical effective, Ann. Math. 116 (1982) 133-176. | MR | Zbl

13. D. Morrison, The birational geometry of surfaces with rational double points, Math. Ann. 271 (1985) 415-438. | MR | Zbl

14. S. Mukai and H. Umemura, Minimal rational threefolds, Lecture Notes in Mathematics 1016, Springer Verlag, Berlin, Heidelberg, New York (1983) 490-518. | MR | Zbl

15. S. Mukai, Curves, K3 surfaces and Fano 3-folds of genus ≤ 10, Algebraic Geometry and Commutative Algebra in Honor of Masayoshi Nagata (1988), to appear. | Zbl

16. S. Mukai, New classification of Fano 3-folds and Fano manifolds of coindex 3, Preprint (1980). | Zbl

16a.S. Mukai: Private letter, May 1986.

17. D. Mumford, Topology of normal singularities of an algebraic surface and a criterion for simplicity, Publ. Math. I.H.E.S. 9 (1961) 5-22. | Numdam | MR | Zbl

18. T. Peternell and M. Schneider, Compactifications of C3 (I), Math. Ann. 280 (1988) 129-146. | MR | Zbl

19. T. Peternell, Compactifications of C3 (II), Math. Ann. 283 (1989), 121-137. | MR | Zbl

20. M. Reid, Minimal models of canonical 3-folds, in Algebraic Varieties and Analytic varieties, Advanced studies in Pure Math. 1, Kinokuniya, Tokyo and North-Holland, Amsterdam (1983) 131-180. | MR | Zbl

21. J.P. Serre, Groupes algébriques et corps de classes, Actualités Sci. Indust. no. 1264. Hermann, Paris (1959). | Zbl

22. Y. Umezu, On normal projective surfaces with trivial dualizing sheaf, Tokyo J. Math. 4 (1981) 343-354. | MR | Zbl

23. P. Wagreich, Elliptic singularities of surfaces, Amer. J. Math. 2 (1970) 419-454. | MR | Zbl

24. S.T. Yau, On maximally elliptic singularities, Trans. A.M.S. 257 (1980) 269-329. | MR | Zbl